Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    11
    ReputationRep:
    Does anyone know if blurry vision is a side effect of some medications?

    If so who should I see first, an optician or psychiatrist?


    Posted from TSR Mobile
    Offline

    2
    ReputationRep:
    Name:  download.jpg
Views: 21
Size:  4.2 KB
    Offline

    20
    ReputationRep:
    When you say "some medications" I take it you mean psychiatric meds? In which case, yes it's quite a common side effect. It should wear off after a little bit but if it's persistent then talk to your psychiatrist.
    Offline

    4
    ReputationRep:
    I'd say visit your optometrist
    • TSR Support Team
    • Very Important Poster
    Offline

    22
    ReputationRep:
    TSR Support Team
    Very Important Poster
    If it's a side effect of your medication, I'd speak to your GP.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 15, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.